# SDR ASAA2018112527089

- Difficulty date: November 25, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 25,672 hours, 7,493 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND OIL FILTER INDICATOR EXTENDED. GROUNDED - YES. SERVICE OIL FILTER REF AMM 49-91-13, PERFORM MAGNETIC DRAIN PLUG INSPECTION PER AMM 49-91-81, REMOVED AND REPLACED LUBE FILTER ELEMENT PER AMM 49-91-12. OPS CHECK GOOD NO LEAK FOUND, APU OIL SERVICE PER AMM 12-13-31
